Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 30, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 7, 2014, 5:27 AM CDT for Clark County, Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 5:27 AM CDT (10:27 UTC)
- Expired
- May 7, 2014, 6:30 AM CDT
- In force
- 63 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Clark County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:54 AM CDT | HAIL 1.75 | 6 Wnw Neillsville, WI | SIZE ESTIMATED FROM PHOTO. TIME ESTIMATED FROM RADAR. |
| May 7, 6:08 AM CDT | HAIL 0.88 | 3 W Christie, WI | NICKEL SIZE HAIL REPORTED AT HOG CORNERS /INTERSECTION OF COUNTY ROADS H...O...AND G/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
372 WUUS53 KARX 071027 SVRARX WIC019-071130- /O.NEW.KARX.SV.W.0030.140507T1027Z-140507T1130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 527 AM CDT WED MAY 7 2014 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLARK COUNTY IN CENTRAL WISCONSIN... * UNTIL 630 AM CDT * AT 526 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES NORTH OF BLACK RIVER FALLS...OR 12 MILES WEST OF NEILLSVILLE...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL BE NEAR... NEILLSVILLE AROUND 610 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHRISTIE...HOG CORNERS...SNYDER LAKE...HIGHWAY 10 AND BALD PEAK ROAD AND TIOGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4451 9052 4451 9092 4468 9092 4470 9057 TIME...MOT...LOC 1026Z 258DEG 12KT 4459 9084 HAIL...1.00IN WIND...<50MPH $$ JW
4 follow-up statements
356 WWUS53 KARX 071037 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 537 AM CDT WED MAY 7 2014 WIC019-071130- /O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/ CLARK WI- 537 AM CDT WED MAY 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR SOUTHWESTERN CLARK COUNTY... AT 536 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES NORTH OF BLACK RIVER FALLS...OR 9 MILES WEST OF NEILLSVILLE...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... NEILLSVILLE AROUND 600 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHRISTIE...HOG CORNERS...SNYDER LAKE...HIGHWAY 10 AND BALD PEAK ROAD AND SIDNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4451 9052 4454 9092 4467 9091 4470 9057 TIME...MOT...LOC 1036Z 257DEG 15KT 4460 9077 HAIL...1.00IN WIND...<50MPH $$ JW
706 WWUS53 KARX 071051 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 551 AM CDT WED MAY 7 2014 WIC019-071130- /O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/ CLARK WI- 551 AM CDT WED MAY 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR SOUTHWESTERN CLARK COUNTY... AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... MOVING NORTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. OTHER LOCATIONS IMPACTED INCLUDE...HOG CORNERS...SNYDER LAKE...HIGHWAY 10 AND BALD PEAK ROAD AND SIDNEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4452 9053 4454 9092 4467 9091 4470 9057 TIME...MOT...LOC 1049Z 246DEG 19KT 4465 9065 HAIL...1.00IN WIND...<50MPH $$ JW
659 WWUS53 KARX 071104 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 604 AM CDT WED MAY 7 2014 WIC019-071130- /O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/ CLARK WI- 604 AM CDT WED MAY 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR WEST CENTRAL CLARK COUNTY... AT 602 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... MOVING EAST AT 15 MPH. AN ADDITIONAL SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF CHRISTIE...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CHRISTIE...HOG CORNERS...HIGHWAY 10 AND BALD PEAK ROAD...TIOGA... GLOBE AND SNYDER LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4458 9054 4458 9086 4468 9083 4470 9057 TIME...MOT...LOC 1102Z 258DEG 12KT 4466 9059 HAIL...1.00IN WIND...<50MPH $$ JW
195 WWUS53 KARX 071116 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 616 AM CDT WED MAY 7 2014 WIC019-071130- /O.CON.KARX.SV.W.0030.000000T0000Z-140507T1130Z/ CLARK WI- 616 AM CDT WED MAY 7 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR CENTRAL CLARK COUNTY... AT 615 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CHRISTIE...HOG CORNERS AND GLOBE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4458 9054 4460 9074 4469 9074 4470 9057 TIME...MOT...LOC 1115Z 267DEG 20KT 4465 9060 HAIL...1.00IN WIND...<50MPH $$ JW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 4:25 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 7, 4:25 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 425 AM CDT WED MAY 7 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 425 AM CDT WED MAY 7 2014 AT 3 AM...WATCHING 2 AREAS OF CONVECTION. THE FIRST IS LOCATED OVER EAST CENTRAL WISCONSIN. MEANWHILE THE OTHER ONE IS LOCATED BETWEEN SIOUX FALLS SOUTH DAKOTA AND FAIRMONT MINNESOTA. BOTH OF THESE ARE LOCATED ON THE EASTERN EDGE STRONG 700 MB MOISTURE CONVERGENT AREA. IN ADDITION...THEY ARE LOCATED ONE THE NORTHERN PERIPHERY OF 1000 J/KG MOST UNSTABLE CAPE. THE ARW...NMM...HOP WRF AND SPC WRF SUGGEST THAT THE LATTER AREA OF CONVECTION WILL MOVE EAST ALONG THE INTERSTATE 90 CORRIDOR THIS MORNING. EARLIER IN THE NIGHT THE HRRR SUGGESTED A SIMILAR SCENARIO...BUT WITH ITS LATEST RUN IT HAS BACKED AWAY FROM THIS SOLUTION. HOWEVER THIS SCENARIO DOES NOT MAKE A LOT OF SENSE...SO BACKED AWAY FROM FOLLOWING IT. TRENDED THE PRECIPITATION FORECAST FOR TODAY TOWARD A BLEND OF ARW...NMM...HOP WRF AND SPC WRF. HOWEVER I AM A BIT CONCERNED THAT AS IT MOVES EAST THAT THE NOCTURNAL JET WILL WEAKEN AND THAT THE CONVECTION COULD DISSIPATE BEFORE IT GETS INTO OUR AREA. IF THE CONVECTION DOES HAPPEN TO GET INTO OUR AREA...THE SPC RAP SUGGESTS THAT EFFECTIVE SHEAR WILL INCREASE OVER 40 KNOTS THROUGH 07.14Z. THIS COULD RESULT IN THE DEVELOPMEMT OF SOME ELEVATED SUPER CELLS. WE WILL HAVE TO MONITOR THIS OVER THE NEXT COUPLE OF HOURS. FOR LATER THIS MORNING AND AFTERNOON...MANY OF THE MESO MODELS AND AND NAM SUGGEST THAT THE AREA WILL REMAIN DRY. THIS IS A RESULT OF AN ELEVATED MIXED LAYER BEING BROUGHT ISENTROPICALLY OFF OF THE SOUTHERN PLAINS. THIS LAYER FORMS A STRONG 800 TO 600 MB CAP ACROSS THE FORECAST AREA. MEANWHILE THE GFS CONTINUES TO TRY AND DEVELOP STRATIFORM PRECIPITATION BELOW THE CAP. THIS LOOKS VERY UNLIKELY BECAUSE ITS SATURATED THE AIR MASS BELOW 800 MB TOO MUCH. DUE TO THIS...STAYED WITH A DRY FORECAST FOR THE TIME PERIOD. TONIGHT...MANY OF DETERMINISTIC RUNS ARE GENERATING PRECIPITATION ACROSS MUCH OF THE FORECAST AREA. HOWEVER BUFKIT SOUNDINGS CONTINUE TO SHOW A FAIRLY STRONG CAP ALONG AND SOUTH OF INTERSTATE 94. THIS IS GOOD AGREEMENT WITH WHAT SHOWS UP IN THE ARW AND SPC WRF. DUE TO THIS...WENT WITH MUCH LOWER POPS THAN WHAT NORMALLY WOULD BE EXPECTED SOUTH OF INTERSTATE 94. IF THUNDERSTORMS DID DEVELOP...IT LOOKS TO BE SO HIGH /BASES OF 2 TO 3 KM/ THAT YOUR SHEAR IS GREATLY DECREASED TO LESS 25 KNOTS...SO THERE WILL NOT BE SUPERCELLS. HOWEVER THE CAPE PROFILE IS MUCH FATTER THAN THIS MORNING AND THIS COULD POTENTIALLY RESULT IN SOME LARGE HAIL. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 425 AM CDT WED MAY 7 2014 ON THURSDAY AND THURSDAY NIGHT...THE 07.00Z MODELS CONTINUE TO SHOW THAT A PLUME OF SUBTROPICAL MOISTURE WILL SURGE NORTHWARD AHEAD OF THE LONG WAVE TROUGH. EMBEDDED WAVES IN THIS FLOW WILL RESULT IN SHOWERS AND THUNDERSTORMS WHICH WILL USE UP MUCH OF THE CAPE PRIOR TO THE ARRIVAL OF A MUCH MORE FAVORABLE SHEAR PROFILE. DUE TO THIS...STILL THINKING THAT THE BEST SEVERE WEATHER THREAT WILL REMAIN WEST OF INTERSTATE 35. WITH THIS PLUME NOT ARRIVING UNTIL MID MORNING...LOWERED THE PRECIPITATION PROBABILITIES BETWEEN 08.12Z AND 08.15Z. FROM SATURDAY NIGHT THROUGH TUESDAY...A SERIES OF SHORT WAVE TROUGHS WILL EJECTED OUT OF THE LONG WAVE OVER THE WESTERN UNITED STATES. THIS WILL BRING ROUND OF SHOWERS AND THUNDERSTORMS INTO THE AREA. WITH STILL SOME TIMING DIFFERENCES AND SUBTLE DIFFERENCES IN THE MODELS...STAYED WITH THE MODEL CONSENSUS. TOWARD THE MIDDLE OF NEXT WEEK...IT LOOKS LIKE THERE WILL BE A PATTERN SHIFT AS THE UPPER LEVEL FLOW BECOMES NORTHWEST AND WEST ACROSS THE EASTERN UNITED STATES. LOOKS LIKE HIGHS MAY RANGE FROM THE UPPER 40S TO MID 50S...AND LOWS WILL RANGE FROM THE MID 30S TO MID 40S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1141 PM CDT TUE MAY 6 2014 SAW ONE BAND OF SHRA/TS DEVELOP EAST OF KLSE EARLIER THIS EVENING...BUT THAT HAS SINCE MOVED INTO EAST CENTRAL WI. FAIRLY QUIET AT THE MOMENT UPSTREAM PER RADAR MOSAIC AND SURFACE OBSERVATION IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD OUT OF THE CENTRAL PLAINS. MODELS PUSHING THE WARM FRONTAL BOUNDARY INTO THE AREA WEDNESDAY...TO ALONG I-94 BY WEDNESDAY EVENING. A FEW OF THE MODELS STILL DEVELOPING SHRA/TS ACTIVITY OVERNIGHT WITH SURGE OF MOISTURE/LIFT OUT AHEAD OF THE FRONT...BUT STILL A FAIR AMOUNT OF UNCERTAINTY THOUGH BETWEEN THE MODELS ON COVERAGE OF THIS SHRA/TS ACTIVITY AND WHETHER KLSE/KRST WILL BE AFFECTED. WILL MAINTAIN VCSH/VCTS IN THE TAFS IN THE 06-13Z TIMEFRAME. OTHERWISE...VFR CONDITIONS EXPECTED. BACKED OFF ON MVFR STRATOCUMULUS IN THE MORNING DUE TO LACK OF WIDESPREAD PRECIPITATION AND BOUNDARY LAYER MOISTENING. PLAN ON VFR CONDITIONS THROUGH THE REST OF THE PERIOD AS WELL WITH ANY CONVECTION ASSOCIATED WITH THE WARM FRONT EXPECTED TO REMAIN NORTH OF THE KRST/KLSE TAF SITES. && .HYDROLOGY... ISSUED AT 425 AM CDT WED MAY 7 2014 FLOODING CONTINUES ALONG THE MAIN STEM OF THE MISSISSIPPI RIVER...WITH LOCATIONS CRESTING FROM NORTH MCGREGOR. SHOWERS AND THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT WILL PRODUCE ANYWHERE FROM A HALF INCH TO ONE INCH. THIS WILL LIKELY SLOW THE FALL FOR LOCATIONS NORTH OF MCGREGOR...AND MAY INCREASE CRESTS SLIGHTLY SOUTH OF MCGREGOR. CHECK OUT THE LATEST HYDROLOGIC STATEMENTS FOR THE DETAILS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...DAS HYDROLOGY...BOYNE
In the hours before
Special weather statement, May 7, 12:39 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1239 AM CDT WED MAY 7 2014 IAZ010-011-029-030-WIZ053>055-061-070800- WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-VERNON-CRAWFORD-RICHLAND- GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1239 AM CDT WED MAY 7 2014 ...THUNDERSTORMS DEVELOPING OVER THE AREA EARLY THIS MORNING... SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN THROUGH 3 AM. SOME OF THE STORMS MAY PRODUCE PEA TO PENNY SIZE HAIL...BRIEF DOWNPOURS...AND OCCASIONAL CLOUD TO GROUND LIGHTNING. AN ISOLATED SEVERE THUNDERSTORM WITH LARGE HAIL CANNOT BE RULED OUT THIS MORNING. WETENKAMP
Special weather statement, May 7, 1:59 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
159 AM CDT WED MAY 7 2014
WIZ043-044-070745-
ADAMS-JUNEAU-
159 AM CDT WED MAY 7 2014
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN JUNEAU AND ADAMS
COUNTIES...
AT 157 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR MAUSTON TO 9 MILES EAST OF WISCONSIN DELLS...AND MOVING
NORTHEAST AT 30 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
NECEDAH AROUND 220 AM CDT.
CASTLE ROCK LAKE AROUND 225 AM CDT.
DELLWOOD AROUND 230 AM CDT.
FRIENDSHIP AROUND 235 AM CDT.
ADAMS AROUND 240 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JOHNSON HILL...I 90
94 EXIT 61...HOLIDAY SHORES CAMPGROUND AND WHITE CREEK.
LAT...LON 4364 8960 4364 9009 4367 9031 4411 9004
4397 8960
TIME...MOT...LOC 0657Z 232DEG 28KT 4378 9015 4366 8960
JWSpecial weather statement, May 7, 4:48 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 AM CDT WED MAY 7 2014
WIZ034-071015-
JACKSON-
448 AM CDT WED MAY 7 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON AND
SOUTHWESTERN CLARK COUNTIES...
AT 447 AM CDT...A STRONG THUNDERSTORM WAS NEAR OSSEO...MOVING EAST AT
30 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
PRICE AROUND 500 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE REQUA...LEVIS...
NORTHFIELD AND I 94 EXIT 98.
LAT...LON 4450 9094 4450 9082 4449 9080 4445 9116
4459 9116 4459 9092
TIME...MOT...LOC 0947Z 253DEG 25KT 4453 9114
JWSpecial weather statement, May 7, 5:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 AM CDT WED MAY 7 2014
WIZ029-071045-
CLARK-
521 AM CDT WED MAY 7 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK COUNTY...
AT 520 AM CDT...A STRONG THUNDERSTORM WAS NEAR HUMBIRD...OR 14 MILES
WEST OF NEILLSVILLE...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
NEILLSVILLE AROUND 545 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHRISTIE...HOG
CORNERS...TIOGA AND SIDNEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4451 9080 4451 9092 4466 9092 4474 9055
4455 9045
TIME...MOT...LOC 1020Z 256DEG 17KT 4459 9089
JWThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:17 PM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 58 min |
| May 7, 1:59 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 46 min |
| May 7, 4:48 AM CDT | Special Weather Statement | ARX | Jackson | 27 min |
| May 7, 5:21 AM CDT | Special Weather Statement | ARX | Clark | 24 min |
| May 7, 6:00 AM CDT | Severe Thunderstorm Warning | ARX | Clark | 45 min |
| May 7, 8:15 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 45 min |
| May 7, 8:28 AM CDT | Special Weather Statement | ARX | Trempealeau | 32 min |
| May 7, 9:04 AM CDT | Special Weather Statement | ARX | Jackson | 26 min |
| May 7, 9:31 AM CDT | Special Weather Statement | ARX | Adams, Richland, Vernon | 29 min |
| May 7, 9:42 AM CDT | Severe Thunderstorm Warning | ARX | Richland | 33 min |
| May 7, 10:12 AM CDT | Special Weather Statement | ARX | Adams | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.